# SDR HEEA086506

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N971AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3230
- Aircraft time: 1,738 hours
- Engine: Tmeca ARRIEL1B2
- Engine time: 1,530 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Valve
- Part number: 0292858180
- Part serial: 407B
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL PUMP METERING VALVE IS LEAKING FROM SEAL DRAIN.
